# SDR REXA2022040500563

- Difficulty date: April 2, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 36,115 hours, 35,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: DS11LY
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FOUND NOT ILLUMINATED DURING PREFLIGHT INSPECTION	FOUND FLOOR PROX EXIT SIGN DS11LY HAD SWAPPED CONNECTIONS W- FLOOR LEVEL FLOODLIGHT DS3LY NEAR SERVICE DOOR. RESTORED CORRECT CONNECTION IAW AMM 33-51-10, 33-51-19 AND WM 33-51-00. OPS CHECK GOOD. SEE NRWC 796166 FOR WORK PERFORMED.
